Jump to content

Photo

Oh Boy! Accutane. 29/male 80Mg/day (Pics)

accutane male 80mg day log 6 months

This topic has been archived. This means that you cannot reply to this topic.
22 replies to this topic

#21 electricbetty

electricbetty

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 11
About Me
  • Joined: 17-February 13

Posted 09 April 2013 - 03:04 PM

Samcro are you in Kyoto in your display icon???

 

Y'all be fine, guys. As you'll probs remember the side effects are really noticeable at first because you are constantly looking out for them, after a month or so you just get used to them (usually) :-) Sometimes if you start on a really high dose (I'd say 80mg was high no matter how much you weigh...), you get "blasted" - as my Dermatologist put it - with the drug and your body takes a while to adjust. You can always up the dose to a higher one as time goes on, rather than starting and having to stop.



#22 Samcro

Samcro

    RobMeredith1983 on FB :)

  • Members
  • Posts & Likes
    Posts: 54
    Blog Entries: 1
    Likes: 5
About Me
  • Joined: 28-March 13

Posted 24 April 2013 - 09:28 AM

Hey Electricbetty, yes!  I am in Nara, which is very close to Kyoto yes - go there if you get the chance - its super!!

 

Well ive realised im probably hijacking this thread so Ive set up a blog of my own journey here http://www.acne.org/...nother-sortie/.

 

To anyone reading this, please feel free to drop me message if you have any questions etc.

 

Good luck all.



#23 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 29 April 2013 - 11:54 PM

waiting for photos...